# SDR DALA2024020501530

- Difficulty date: February 2, 2024
- Submitted: February 5, 2024
- Operation: Air carrier
- Aircraft: N3748Y
- Make and model: Boeing 737832
- Aircraft serial: 30489
- Aircraft time: 73,300 hours, 27,798 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Unknown
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 0183087) EMERGENCY EXIT SIGNS INOPERATIVE. RESET A/C POWER AND PEFORMED FA CALL LIGHT OPS CK REF B737 AMM 23-42. ALL LIGHTS CK GOOD.
